# SDR ASAA1048274

- Difficulty date: September 5, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 36,324 hours, 19,999 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603209A
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LEADING EDGE NR 4 SLAT HAS DELAM ON IB UPPER SURFACE. REPAIRED THE DAMAGED AREA AND REPAIRED.
